American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 152 found      Go to page: 1 2 3 4 > >>

[1] Nadja Hempel and Daniel Palacín. Division rings with ranks. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Will Boney and Spencer Unger. Large cardinal axioms from tameness in AECs. Proc. Amer. Math. Soc. 145 (2017) 4517-4532.
Abstract, references, and article information   
View Article: PDF

[3] Martin Bays, Martin Hils and Rahim Moosa. Model theory of compact complex manifolds with an automorphism. Trans. Amer. Math. Soc. 369 (2017) 4485-4516.
Abstract, references, and article information   
View Article: PDF

[4] Itaï Ben Yaacov and Todor Tsankov. Weakly almost periodic functions, model-theoretic stability, and minimality of topological groups. Trans. Amer. Math. Soc. 368 (2016) 8267-8294.
Abstract, references, and article information   
View Article: PDF

[5] Pierre Simon. A note on ``Regularity lemma for distal structures''. Proc. Amer. Math. Soc. 144 (2016) 3573-3578.
Abstract, references, and article information   
View Article: PDF

[6] Uri Andrews and Vincent Guingona. A local characterization of VC-minimality. Proc. Amer. Math. Soc. 144 (2016) 2241-2256.
Abstract, references, and article information   
View Article: PDF

[7] Matthias Aschenbrenner, Alf Dolich, Deirdre Haskell, Dugald Macpherson and Sergei Starchenko. Vapnik-Chervonenkis density in some theories without the independence property, I. Trans. Amer. Math. Soc. 368 (2016) 5889-5949.
Abstract, references, and article information   
View Article: PDF

[8] Maryanthe Malliaris and Anand Pillay. The stable regularity lemma revisited. Proc. Amer. Math. Soc. 144 (2016) 1761-1765.
Abstract, references, and article information   
View Article: PDF

[9] Vera Koponen. Binary simple homogeneous structures are supersimple with finite rank. Proc. Amer. Math. Soc. 144 (2016) 1745-1759.
Abstract, references, and article information   
View Article: PDF

[10] M. Malliaris and S. Shelah. Cofinality spectrum theorems in model theory, set theory, and general topology. J. Amer. Math. Soc. 29 (2016) 237-297.
Abstract, references, and article information   
View Article: PDF

[11] Artem Chernikov and Pierre Simon. Externally definable sets and dependent pairs II. Trans. Amer. Math. Soc. 367 (2015) 5217-5235.
Abstract, references, and article information   
View Article: PDF

[12] M. Malliaris and S. Shelah. Constructing regular ultrafilters from a model-theoretic point of view. Trans. Amer. Math. Soc. 367 (2015) 8139-8173.
Abstract, references, and article information   
View Article: PDF

[13] Davide Penazzi. One-basedness and reductions of elliptic curves over real closed fields. Trans. Amer. Math. Soc. 367 (2015) 1827-1845.
Abstract, references, and article information   
View Article: PDF

[14] Artem Chernikov, Itay Kaplan and Pierre Simon. Groups and fields with $\operatorname{NTP}_{2}$. Proc. Amer. Math. Soc. 143 (2015) 395-406.
Abstract, references, and article information   
View Article: PDF

[15] Joseph Flenner and Vincent Guingona. Canonical forests in directed families. Proc. Amer. Math. Soc. 142 (2014) 1849-1860.
Abstract, references, and article information   
View Article: PDF

[16] John Goodrick and Michael C. Laskowski. The Schr\"oder-Bernstein property for $a$-saturated models. Proc. Amer. Math. Soc. 142 (2014) 1013-1023.
Abstract, references, and article information   
View Article: PDF

[17] M. Malliaris and S. Shelah. Regularity lemmas for stable graphs. Trans. Amer. Math. Soc. 366 (2014) 1551-1585.
Abstract, references, and article information   
View Article: PDF

[18] Itay Kaplan, Alf Onshuus and Alexander Usvyatsov. Additivity of the dp-rank. Trans. Amer. Math. Soc. 365 (2013) 5783-5804.
Abstract, references, and article information   
View Article: PDF

[19] Ehud Hrushovski, Anand Pillay and Pierre Simon. Generically stable and smooth measures in NIP theories. Trans. Amer. Math. Soc. 365 (2013) 2341-2366.
Abstract, references, and article information   
View Article: PDF

[20] Darío García, Alf Onshuus and Alexander Usvyatsov. Generic stability, forking, and \th-forking. Trans. Amer. Math. Soc. 365 (2013) 1-22.
Abstract, references, and article information   
View Article: PDF

[21] Saharon Shelah. Modules and Infinitary Logics. Contemporary Mathematics 576 (2012) 305-316.
Book volume table of contents   
View Article: PDF

[22] Krzysztof Krupiński. On $\omega$-categorical groups and rings with NIP. Proc. Amer. Math. Soc. 140 (2012) 2501-2512.
Abstract, references, and article information   
View Article: PDF

[23] Gonzalo Reyes. A derivation of Einstein's vacuum field equations. CRM Proceedings and Lecture Notes 53 (2011) 245-261.
Book volume table of contents
View Article: PDF

[24] Anand Pillay and Predrag Tanović. Generic stability, regularity, and quasiminimality. CRM Proceedings and Lecture Notes 53 (2011) 189-211.
Book volume table of contents
View Article: PDF

[25] Mike Prest. Model theory in additive categories. CRM Proceedings and Lecture Notes 53 (2011) 231-244.
Book volume table of contents
View Article: PDF

[26] Julia Knight. Computable structures of Scott rank $\omega _1^{\mathrm {CK}}$. CRM Proceedings and Lecture Notes 53 (2011) 157-168.
Book volume table of contents
View Article: PDF

[27] John Power. Indexed Lawvere theories for local state. CRM Proceedings and Lecture Notes 53 (2011) 213-229.
Book volume table of contents
View Article: PDF

[28] Clint Enns and Thomas Kucera. Purity and pure-injectivity for topological modules. CRM Proceedings and Lecture Notes 53 (2011) 55-77.
Book volume table of contents
View Article: PDF

[29] Nathanael Ackerman. The number of countable models in categories of sheaves. CRM Proceedings and Lecture Notes 53 (2011) 1-27.
Book volume table of contents
View Article: PDF

[30] Marta Bunge and Claudio Hermida. Pseudomonodacity and 2-stack completions. CRM Proceedings and Lecture Notes 53 (2011) 29-54.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 152 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia